# SDR CALA2023121303629

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 53,237 hours, 19,496 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AURAL WARNING CB POPPED IN FLIGHT. LAND VERIFY WAS PERFORMED. AURAL WARNING C/B WAS NOT RESET AFTER COMPLETION. PERFORMED T/O AURAL WARNING TEST. TEST PASSED. C/B DID NOT POP. NO HISTORY. OK TO CONTINUE.
